| Model Number |
27005BA |
| Medical Device Problem Codes |
Dent in Material (2526); Chemical Problem (2893); Material Deformation (2976); Optical Obstruction (3002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that hopkins optics is foggy.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Device evaluation: during the technical inspection of the returned, the error description provided by the customer, " foggy", could be confirmed.The examination revealed a bent shaft, which resulted in a crack in the rod system.As a result, increased abrasion and dirt particles are visible in the system.The distal solder joint is chemically corroded and leaking.Moisture is present in the rod system.Unknown residues are visible on the distal cover glass.The defects/damage found lead to blurred and cloudy imaging and are not attributable to a production/manufacturing defect.This damage is caused by improper handling/mechanical overload or by incorrect clinical reprocessing.This event is filed under internal complaint id (b)(4).